# SDR ASAA2020102033393

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,169 hours, 9,372 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF7714
- Condition: Failed
- Location: #2 Engine
- Part time: 29,165 hours, 9,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON STARTING ATTEMPT NR 1 N2 WHENT UP TO 6.5%.  ATTEMPT NR 2 N2 ONLY GOT TO 4% ON NR 2 ENGINE.  GROUNDED-YES.  REMOVED & REPLACED NR 2 ENGINE STARTER/QUAD RING, REF B737-900 AMM 80-11-01, 80-11-0280-11-01.  PERFORMED ENGINE RUN, REF AMM 71-00-00-700-801-F00 TEST NR 3A ENGINE START NORMAL.
